# SDR MASA2019122412203

- Difficulty date: December 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 35,776 hours, 29,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 13A 1 BULB INOP.  PLACED ON MEL
